# SDR ASAA2022060838591

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 50,416 hours, 14,792 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656ISS2
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #1 ENG OIL BYPASS LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED SCAVENGE OIL FILTER TRANSMITTER IAW B737-800 AMM 79-21-07-000-801-F00 AND 79-21-07-400-801-F00 AND REMOVED AND REPLACED SCAVENGE OIL FILTER IAW AMM 79-21-06-000-801-F00 AND 79-21-06-400-801-F00. OPS AND LEAK CHECKS GOOD.
